What Happens When You Take P2 Twice in One Month? Experts Explain

Source: HivileoBy Valentine Taifa👁 1 views

Originally published by Hivileo — Read the original article →

Women who take emergency contraceptive pills, Postinor-2, commonly known as P2, more than once a month may experience changes in their menstrual cycles, including irregular periods, spotting, and changes in menstrual flow.

However, concerns about whether repeated use can cause infertility or permanent damage to the reproductive system have drawn differing explanations from two medical practitioners interviewed on the subject.

Speaking to Hivileo , Nurse Simon Musango said repeated use could interfere with the body’s hormonal processes, potentially affecting menstrual regularity, while Medic Joseph Malusi said there was no convincing evidence that taking P2 repeatedly causes permanent hormonal imbalance or damage to reproductive organs.


Author: Valentine Taifa
Source: Hivileo

Read Full Article at Hivileo

🗳️ Save your six races
🗳️ Know. Choose. Vote. · Save your six races · Share on WhatsApp →
Save your six races
🗳️ Save your six races
🗳️ Save your six races